Follow
William Ramírez
Title
Cited by
Cited by
Year
Some new classes of degenerated generalized Apostol-Bernoulli, Apostol-Euler and Apostol-Genocchi polynomials
W Ramírez, C Cesarano
Carpathian Mathematical Publications 14 (2), 354-363, 2022
322022
On an operational matrix method based on generalized Bernoulli polynomials of level m
Y Quintana, W Ramírez, A Urieles
Calcolo 55 (3), 30, 2018
272018
New results for degenerated generalized apostol–bernoulli, apostol–euler and apostol–genocchi polynomials
W Ramírez, C Cesarano, S Díaz
WSEAS Transactions on Mathematics 21, 604-608, 2022
252022
A new class of degenerate Apostol-type Hermite polynomials and applications
C Cesarano, W Ramírez, S Khan
Dolomites Research Notes on Approximation 15 (1), 2022
242022
An Extended Generalized q‐Extensions for the Apostol Type Polynomials
L Castilla, W Ramírez, A Urieles
Abstract and Applied Analysis 2018 (1), 2937950, 2018
202018
New classes of degenerate unified polynomials
D Bedoya, C Cesarano, S Díaz, W Ramírez
Axioms 12 (1), 21, 2022
182022
Euler matrices and their algebraic properties revisited
Y Quintana, W Ramírez, A Urieles
Applied Mathematics & Information Sciences 14 (4), 583-596, 2020
182020
On Apostol-type Hermite degenerated polynomials
C Cesarano, W Ramírez, S Díaz, A Shamaoon, WA Khan
Mathematics 11 (8), 1914, 2023
162023
Generalized Apostol-type polynomial matrix and its algebraic properties
WRAU Yamilet QUINTANA
MATHEMATICAL REPORTS 21 (2), 249-264, 2019
152019
New biparametric families of Apostol-Frobenius-Euler polynomials of level m
D Bedoya
Barranquilla, 2020
142020
A new class of degenerate biparametric Apostol–type polynomials
D Bedoya, C Cesarano, W Ramírez, L Castilla
Dolomites Research Notes on Approximation 16 (DRNA Volume 16.1), 10-19, 2023
112023
Degenerate versions of hypergeometric Bernoulli–Euler polynomials
C Cesarano, Y Quintana, W Ramírez
Lobachevskii Journal of Mathematics 45 (8), 3509-3521, 2024
92024
Fourier expansion and integral representation generalized Apostol-type Frobenius–Euler polynomials
A Urieles, W Ramírez, MJ Ortega, D Bedoya
Advances in Difference Equations 2020, 1-14, 2020
82020
New results on the q-generalized Bernoulli polynomials of level m
A Urieles, MJ Ortega, W Ramírez, S Vega
Demonstratio Mathematica 52 (1), 511-522, 2019
82019
Correlación de las actitudes y el rendimiento académico en la asignatura de matemáticas
SD Noguera, WD Ramirez, JLD Martinez
Revista MATUA ISSN: 2389-7422 3 (1), 2016
82016
A degenerate version of hypergeometric Bernoulli polynomials: announcement of results
WRY Quintana
Communications in Applied and Industrial Mathematics 15 (2), 36–43, 2024
72024
Certain advancements in multidimensional q-Hermite polynomials
SA Wani, M Riyasat, S Khan, W Ramírez
Reports on Mathematical Physics 94 (1), 117-141, 2024
72024
On F-Frobenius-Euler polynomials and their matrix approach
A Urieles, W Ramírez, LCP Ha, MJ Ortegac, J Arenas-Penaloza
J. Math. Comput. Sci 32, 377-386, 2024
72024
Monomiality principle for q-polynomials: Introduction and Applications
N Raza, M Fadel, S Khan, C Cesarano, R William
Math. Mech. Complex Syst, 2024
62024
Advancements in q-Hermite-Appell polynomials: A three-dimensional exploration
M Zayed, SA Wani, W Ramírez, C Cesarano
AIMS MATHEMATICS 9 (10), 26799-26824, 2024
62024
The system can't perform the operation now. Try again later.
Articles 1–20